| Catalog Number |
SRX-310 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture baker grade iii and tenderness; implants were not coming down".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d6b, g2, h6.
Event or Problem Description
Patient reported "capsular contracture baker grade iii and tenderness; implants were not coming down".This record is for the right side.Healthcare professional later confirmed right side no complaint against the device.Device has been explanted.